Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On blood thinners after stent placement. Mild pain in the chest. Knee replacement advised

I had a single bare metal stent fitted a three weeks back as they would not do knee replacement till stent fitted. No real problems before, but taking medication. Now 3 weeks after stent still taking blood thinners. Fine for the first week taking it easy, but now my left arm aches from shoulder down. Chest feels different, like mild toothache. walk in cold air - angina pain. The GTN spray does not have the effect it used to either on angina or make my head feel different. BP normal 138/75. ECG fine, occasional extra beat.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There should not be angina at this time
It could mean a block of the stent...
Thallium stress ECG should be done - first step in further assessment...
You need to evaluate problem with the stent or progression of disease in the native vessel.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor